# SDR DALA2023092207798

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 96,392 hours, 20,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 EMERGENCY LIGHT COVER MISSING ON SEAT 30 B. CORRECTIVE ACTION: R/R EMERGENCY LIGHT ASSY IAW B767-300 AMM 33-51 (4511737)
